MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/20 MM R

MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/20 MM R
Catalog Number 02.12.0420FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 june 2018: lot 132023: (b)(4) items manufactured and released on 10 may 2013.Expiration date: 2018-03-31 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved.Reference 02.12.T3i4r tibial tray fixed cemented size t3-i4 r.Lot 170237: (b)(4) items manufactured and released on 09 may 2017.Expiration date: 2018-03-31 no anomalies found related to the problem.To date, (b)(4) item of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 10 month after primary the surgeon revised the patient for knee infection.The surgery was completed successfully.

Brand Name
TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/20 MM R
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7619793
Report Number3005180920-2018-00437
Device Sequence Number1383674
Product Code JWH
UDI-Device Identifier07630030826702
UDI-Public07630030826702
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Catalogue Number02.12.0420FR
Device Lot Number132023
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR